Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Overweight since childhood. White stretch marks all over tummy, arms. How to get rid of it?

Hi Dr. Surindher. I am Gam from the Philippines. I am 22 yrs old. I am 5 8 in height. I was born healthy. They say I was almost overweight when I was in elementary. I was a bit overweight in highschool. Until I reach this age and now I weigh about 99kg. I started having stretch marks all over my tummy and the are on my arms through my armpits. They used to be color red. Now they are white. I ve been reading articles about getting rid of it but all they say is there is no real treatment. There are lasers and all that but it costs a lot. Do you know any cheap way to at least improve its appearance? I was also wondering if it will be gone if I try to lose weight. Thanks and more power.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
Dear Madam,

Well madam laser remains the best possible method for removal of stretch marks rest everything said and done is not going to work in this .

Dr. Shruti
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor